# SDR COEA0707902

- Difficulty date: August 15, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT CPR ON FLIGHT NR 8788 THE PILOT NOTICED THAT THE CABIN WAS NOT PRESSURIZING AT 1000 FT.  THE CREW RECEIVED THE MASTER WARNING.  THE CREW ELECTED TO RETURN TO DEPARTURE.  NO EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  (K)
